# SDR SWAA2022021808139

- Difficulty date: June 15, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; INTERNAL ANTENNA DOUBLER HAS CORROSION ON UPPER SURFACE AND LH VERTICAL FLANGE AT BL0; STA 500A+14 / REMOVED AND REPLACED INTERNAL ANTENNA DOUBLER @ STA .500A+14 BLD PER DWG #143A3230; NO LIMITS FOUND IN SRM
